CureZone   Log On   Join
Re: Burning sensation in stomach when empty-candida?
 
IndianaJones Views: 16,141
Published: 15 years ago
 
This is a reply to # 1,023,633

Re: Burning sensation in stomach when empty-candida?


The burning senasation in the stomach and vaginal area were my symptoms as well, along with many others. What gave me the most relief or help at that time was of nystatin powder, diflucan and diet. In my experience both drugs work and will help you if you stick to the candida diet long enough to clear out the candida overload.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.781 sec, (1)